# SDR AXSA189WA11909

- Difficulty date: November 9, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N189WA
- Make and model: Beech 99
- Aircraft serial: U76
- Aircraft time: 29,696 hours, 44,698 cycles
- Engine: Pwa PT6A28
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 25244405
- Part serial: A74879
- Condition: Defective
- Location: Lt Engine
- Part time: 3,590 hours, 4,024 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

FLIGHT 1130 PBG-BUF - WHILE ON APPROACH THE PILOT REDUCED POWER AND THE LT ENGINE DID NOT RESPOND.  THE PILOT RECEIVED VECTORS OFF THE APPROACH AND DISCOVERED THE ENGINE COULD INCREASE POWER BUT COULD NOT REDUCE POWER.  THE PILOT ELECTED TO SHUTDOWN THE LT ENGINE AND DECLARED AN EMERGENCY.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE EVALUATED THE AIRCRAFT AND SUSPECTED A FAULTY FUEL CONTROL UNIT.  THE FCU WAS REPLACED WITH A SERVICEABLE UNIT, RIGGED AND RUN WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
